An Equation of State for the Self-Diffusion Coefficient in Lennard-Jones Fluid Derived by Molecular Dynamics Simulations

この論文をさがす

著者

    • KATAOKA Yosuke
    • Department of Materials Chemistry, College of ENgineering, Hosei University

収録刊行物

  • Bulletin of the Chemical Society of Japan

    Bulletin of the Chemical Society of Japan 68(1), 152-159, 1995-01-15

参考文献:  14件中 1-14件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10008884588
  • NII書誌ID(NCID)
    AA00580132
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00092673
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ